# SDR AALA201807253012

- Difficulty date: July 23, 2018
- Submitted: July 25, 2018
- Operation: Air carrier
- Aircraft: N948AN
- Make and model: Boeing 737823
- Aircraft serial: 30086
- Aircraft time: 53,954 hours, 21,978 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: BAC1496377
- Condition: Corroded
- Location: Bs 727-747
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, LEFT TRANSITION PANEL WAS FOUND CORRODED AT NUMEROUS LOCATIONS.  REPLACED THE LEFT TRANSITION PANEL IAW SRM 53-00-05-2R-5.
